Holomorphic functions with gap power series.

S.M. Shah; Alfred Gray

Mathematische Zeitschrift (1964/65)

  • Volume: 86, page 375-394
  • ISSN: 0025-5874; 1432-1823

How to cite


Shah, S.M., and Gray, Alfred. "Holomorphic functions with gap power series.." Mathematische Zeitschrift 86 (1964/65): 375-394. <http://eudml.org/doc/170351>.

author = {Shah, S.M., Gray, Alfred},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {375-394},
title = {Holomorphic functions with gap power series.},
url = {http://eudml.org/doc/170351},
volume = {86},
year = {1964/65},

AU - Shah, S.M.
AU - Gray, Alfred
TI - Holomorphic functions with gap power series.
JO - Mathematische Zeitschrift
PY - 1964/65
VL - 86
SP - 375
EP - 394
KW - complex functions
UR - http://eudml.org/doc/170351
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.